# SDR AALA20030330

- Difficulty date: March 11, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N567AM
- Make and model: Doug DC-9-83
- Aircraft serial: 53293
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT CUSP WEB CRACKED AT STATION 788-800 AND STATION 804.  INTALLED NEW CUSP WEB FROM STATION 788-807 RIGHT PER SRM 53-05-00.  (M)
